MathSciNet Relay Station
MathSciNet bibliographic data
MR1996119 46B20
Aizpuru, A.; Gutiérrez-Dávila, A.; Pérez-Fernández, F. J. Boolean algebras and uniform convergence of series. J. Math. Anal. Appl. 284 (2003), no. 1, 89–96.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement